# SDR DALA2018030501358

- Difficulty date: March 4, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL 160G FROM STA Y 160-200 AND STA X -54 TO -60 AT PAX CABIN.  LEVEL CORROSION 2 FLOOR PANEL 160G FROM STA Y 160-200 AND STA X -54 TO -60 WAS REPLACED PER DWG 9957828 REV AB.
